MathSciNet Relay Station
MathSciNet bibliographic data
MR2973106 92C99 (93B07)
Guo, Hongjian; Chen, Lansun Periodic solution of a chemostat model with Monod growth rate and impulsive state feedback control. J. Theoret. Biol. 260 (2009), no. 4, 502–509.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement